I am a 22 year old female, I have has frequent issues with pressure in my stomache over the last year or so and ocassionally took laxitives to help. I usally have a bm ever 2 to 3 days. After not having a bm for a few days and extreme pressure in my stomache i finally went to my PCP. She took xrays and found that there my stool was backed up to my stomache, she checked my colon advised me to take over the counted stool softeners. This has not helped and i am very concern, so far with the stool softeners i have only passed brown liquid not stool. I have not been throwing up but have had constant neasua and felt the urge to vomit after eating. I am suppose to see a GI specialist on monday but am concered until then. Is there anything i could try or should be concerned about in regards to the excess buildup until monday. So far i have taken miralax, dulcolax, sodium phosphate.
Oh hun, that doesn't sound fun at all! Try to hang in for Monday. If you are that backed up, your nausea is completely understandable. OTC stool softeners might not be what you need. Make sure you push water like NOTHING ELSE! The brown liquid can be stool. That would just be severe diarrhea. I have diarrhea and if I take anything to stop it I get backed up for days, so I'm like the exact opposite of you. You can also try massaging your tummy. I do this going in a motion "tracing" my bowel. So you would go from your lower right tummy, up and around and back down on your left, following the length of your colon.
If you start to vomit really badly, go to the ER. If you're backed up all the way into your stomach, you will start to vomit when you eat cause there is nowhere for it to go. This is no good and potentially serious. Otherwise, hang in there and try to stay distracted. Oh and don't forget the H2O wherever you go!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.